# SDR MYWA120037

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 25,500 hours, 9,856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  RIGHT PACK TRIP ILLUMINATED AFTER ENG START.  PERFORMED CABIN CONTROLLER BITE IAW FIM TASK 21-31 TASK 822 CLEARED FAULT PACK TRIP EXT.
